|Acute Hep C & Supplements
Dec 20, 2011
I am currently on a successful Atripla regimen but recently diagnosed w/acute HepC. I have begun taking quercetin, catechin, & grapefruit seed extract(naringenin) to help my body possibly clear the HepC. Can any of these interfere with Atripla?
Response from Dr. McGovern
Your drug interaction question is probably a better question for your pharmacist...
As for your acute HCV infection, it is VERY important to get your HCV RNA test of your virus in your blood serially over time to see if it is clearing on its own. There is a high chance you may not clear since the majority of patients with HIV infection don't clear their acute HCV infection.
The good news is that when you treat early, the chance of cure is very high. Furthermore, if your virus is suppressed in about four weeks on treatment with pegylated interferon and ribavirin, you will probably be cured with as little as 6 months of treatment.
I don't know of any trials that have been done showing that the other supplements you are taking will clear the virus so please be sure to keep going for laboratory evaluation.
Hepatis b? dont understand
hep c test
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Can Mosquitoes Give You Std's?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.